By potatoehead178 - 28/01/2020 05:00 - United States - Fairfield
Add a comment - Reply to : #
So she wants you to take medicine that is for people who impotent, it doesn't makes you go longer or better and can also cause high blood pressure and can also burst small blood vessel when you come. Yes, I have friend who had stop taking it because it cause massive bruises . And you should twist it around, she might have to try harder to turn you on and be better on sex too.
Common Side Effects of Viagra Headache Diarrhea Upset stomach Dizziness Heartburn Runny or stuffy nose Nosebleeds Flushing Difficulty falling or staying asleep Numbness or tingling in the hands, arms, feet, or legs Muscle pain or back pain Sensitivity to light Vision color changes (seeing blue on objects or being unable to tell the difference between green and blue) Serious Side Effects of Viagra Sudden vision changes, blurred vision, or vision loss An erection that’s painful or lasts longer than four hours Symptoms of a heart attack, such as chest pain; chest pain that spreads to your jaw or shoulder; sweating; or nausea Irregular heartbeat Shortness of breath Swelling in your hands, ankles, or feet Ringing in your ears or sudden hearing loss Seizures Feeling like you might pass out Rash Burning or itching while urinating Signs of an allergic reaction, such as hives; difficulty breathing; or swelling of the face, lips, tongue, or throat
Hey it happens. Besides if you don't have any problems then it will actually help you last longer. You could try getting some of those KY Sprays and see if it helps. I am sorry she is being so difficult about it, but you really should try to see it from her point of view. There are things out there to help you out. Its nothing to be ashamed about.